# SDR SWAA2022092645580

- Difficulty date: August 24, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N496WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32478
- Aircraft time: 59,797 hours, 35,569 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN AREA STIFFENER AT BL0 BETWEEN STA 380 AND STA 400 SHOWS MULTIPLE CRACKS AROUND FASTENER HOLES / [01] REMOVED STIFFENER AT BL0 BETWEEN STA 380 AND STA 400 AS PER B737-700 SRM 51-40-02-0G-0;[02] VERIFIED STIFFENER REMOVED;[03] RECEIVED. NEW ANGLE PART NUMBER 143A5410-170 PO# 1784562 AT CABIN AREA STIFFENER AT BL 0 BETWEEN STA 380 AND STA 400;[04] VERIFIED NEW REPLACMENT PART.;[05] LOCATED AND DRILLED NEW ANGLE AS PER SRM 51-40-05-OG-0;[06] CORRECTION TO STEP 5 SHOULD STATE: LOCATED AND DRILLED NEW CABIN AREA STIFFENER AT BL0 BETWEEN STA 380 AND STA 400 AS PER SRM 51-40-05-0G-0; PENDING FLOOR TO ANGLE HOLES;[07] VERIFIED LOCATED AND DRILLED NEW CABIN AREA STIFFENER AT BL0 BETWEEN STA 380 AND STA 400;[08] OK TO INSTALL NEW ANGLE SUPPORT;[09] INSTALLED NEW ANGLE SUPPORT (STIFFENER) AT MAIN CABIN BL 0 BETWEEN STA; 380 TO STA. 400 . REF. SRM. 51-40-02-0G-0.;[10] VERIFIED STEP 9 INSTALLED NEW ANGLE SUPPORT (STIFFENER) AT MAIN CABIN BL 0 BETWEEN STA; 380 TO STA. 400
